# SDR CALA2017032400710

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 48,574 hours, 14,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERNAL EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP IAW AMM 33-51-06-962-001-002. OPS TESTED GOOD.
